Items where Author is "Yaan, Yee Choy,"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Kim, Gaik Tay and Yaan, Yee Choy, and Wei, King Tiong and Chee, Tiong Ong and Nazatulsyima, Mohd Yazid (2017) Numerical solutions of the forced perturbed Korteweg-de Vries equation with variable coefficients. International Journal of Pure and Applied Mathematics, 112 (3). pp. 557-569. ISSN 1314-3395

Nazatulsyima, Mohd Yazid and Kim, Gaik Tay and Wei, King Tiong and Yaan, Yee Choy, and Azila, Md Sudin and Chee, Tiong Ong (2017) The method of lines solution of the Forced Korteweg-de Vries-Burgers equation. Matematika, 33 (1). pp. 35-41. ISSN 0127-6902

This list was generated on Mon Dec 5 13:46:19 2022 +08.